# SDR SWAA2022021874569

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOORBOARD 222AF BROKEN AFT RH CORNER / PASS CABINFLOORBOARD 222 AF BROKEN AFT RH CORNER REPAIRED IAW SRM 53-00-50-2R-01 AND IAW SRM 53-00-50-2R-5; REMOVED AND INSTALLED INSERTS IN REPAIR AREA IAW SRM 53-00-50-2R-0 PARA. 1. 5. I.
